# SDR IXXA05RNG106S

- Difficulty date: September 13, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xw31-Xw92
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND TWO IMPROPER PATCHES AND CORROSION ON RT WING INBOARD FLAP TOP SURFACE, STA XW 31 - XW 92.  SKIN ON RT WING INBOARD FLAP WAS REPLACED IAW DOUGLAS DRAWING 5642960 AND RIVETS WERE INSTALLED IAW DC8 SRM 51-1-21 PAGE 1-7.
